VOL. 10 · NO. 2 | Feb 2017
 
VIEW ALL ABSTRACTS +
Articles
Sertan Alkan, Veysel Fuat Hatipoglu
Tbilisi Math. J. 10 (2), 1-13, (Feb 2017) DOI: 10.1515/tmj-2017-0021
KEYWORDS: Volterra-Fredholm integro-differential equation, sinc-collocation method, Caputo derivative, 45J05, 65L60, 26A33
Abdolali Neamaty, Mehdi Tourani
Tbilisi Math. J. 10 (2), 15-28, (Feb 2017) DOI: 10.1515/tmj-2017-0022
KEYWORDS: $p$-derivative, $p$-antiderivative, $p$-integral, 05A30, 34A25
S. S. Dragomir
Tbilisi Math. J. 10 (2), 29-42, (Feb 2017) DOI: 10.1515/tmj-2017-0023
KEYWORDS: inner product spaces, Schwarz inequality, Buzano inequality, numerical radius, operator norm, Functions of normal operators, 47A05, 47A63, 47A99
Serkan Demiriz, Osman Duyar
Tbilisi Math. J. 10 (2), 43-56, (Feb 2017) DOI: 10.1515/tmj-2017-0024
KEYWORDS: Double sequence spaces, four dimensional Riesz matrix of order one, paranormed double sequence spaces, 40B05, 46A45, 40C05
Hüseyin Bor
Tbilisi Math. J. 10 (2), 57-64, (Feb 2017) DOI: 10.1515/tmj-2017-0025
KEYWORDS: Riesz mean, summability factors, sequences, Hölder inequality, Minkowski inequality, 26D15, 40D15, 40F05, 40G99
Subuhi Khan, Mumtaz Riyasat, Ghazala Yasmin
Tbilisi Math. J. 10 (2), 65-81, (Feb 2017) DOI: 10.1515/tmj-2017-0026
KEYWORDS: Apostol type polynomials, 2-variable Apostol type polynomials, symmetry identities, 33C45, 33E99
Erdal Ekici
Tbilisi Math. J. 10 (2), 83-89, (Feb 2017) DOI: 10.1515/tmj-2017-0027
KEYWORDS: ⋆-nowhere dense, nowhere dense, pre $p_{I}^{\star }$-open, $p_{I}^{\star }$-open, pre $p_{I}^{\star }$-closed, $p_{I}^{\star }$-closed, ideal space, 54A05, 54A10
Saideh Hajiparvaneh, Ahmad Zireh
Tbilisi Math. J. 10 (2), 91-102, (Feb 2017) DOI: 10.1515/tmj-2017-0028
KEYWORDS: 30C50, 30C45, differential operator, Coefficient estimates, Bi-univalent functions, analytic functions
Malkhaz Bakuradze, Natia Gachechiladze
Tbilisi Math. J. 10 (2), 103-110, (Feb 2017) DOI: 10.1515/tmj-2017-0029
KEYWORDS: Hilbert-Poincaré polynomial, Morava $K$-theory, 55N20, 55R12, 55R40
Aida Kh. Asgarova, Arzu M-B. Babayev, Ibrahim K. Maharov
Tbilisi Math. J. 10 (2), 111-120, (Feb 2017) DOI: 10.1515/tmj-2017-0030
KEYWORDS: ridge function, path, extremal element, Approximation error, 41A30, 41A50, 41A63
Subuhi Khan, Ahmed Ali Al-Gonah, Ghazala Yasmin
Tbilisi Math. J. 10 (2), 121-131, (Feb 2017) DOI: 10.1515/tmj-2017-0031
KEYWORDS: Hermite matrix polynomials, 2D Appell polynomials, Monomiality principle, Operational methods, 33B10, 33C45, 33C47
Mehmet Zeki Sarikaya, Hüseyin Budak
Tbilisi Math. J. 10 (2), 133-143, (Feb 2017) DOI: 10.1515/tmj-2017-0032
KEYWORDS: Cebysev inequality, local fractional integrals, 26D07, 26D10, 26D15, 26A33
Harina P. Waghamore, Sangeetha Anand
Tbilisi Math. J. 10 (2), 145-155, (Feb 2017) DOI: 10.1515/tmj-2017-0033
KEYWORDS: uniqueness, meromorphic functions, derivatives, Weighted Sharing, small function, 30D35
Ehsan Mostofian, Mahdi Azhini, Abasalt Bodaghi
Tbilisi Math. J. 10 (2), 157-171, (Feb 2017) DOI: 10.1515/tmj-2017-0034
KEYWORDS: Fuzzy inner product space, fuzzy orthogonal, parallelogram law, 46A55, 46B99
M. Mursaleen, A. AL-Abied, Khursheed J. Ansari
Tbilisi Math. J. 10 (2), 173-184, (Feb 2017) DOI: 10.1515/tmj-2017-0036
KEYWORDS: Durrmeyer type Jakimovski-Leviatan operators, Bounded variation, Chlodowsky polynomials, Chanturiya's modulus of variation, rate of convergence, 41A10, 41A25, 41A36
Alok Kumar, Lakshmi Narayan Mishra
Tbilisi Math. J. 10 (2), 185-199, (Feb 2017) DOI: 10.1515/tmj-2017-0035
KEYWORDS: Jain operators, Baskakov operators, rate of convergence, modulus of continuity, weighted approximation, 41A25, 26A15, 40A35
Pradip Debnath, Murchana Neog, Stojan Radenović
Tbilisi Math. J. 10 (2), 201-210, (Feb 2017) DOI: 10.1515/tmj-2017-0037
KEYWORDS: fixed point, complete metric space, sequentially convergent mapping, $A$-contraction, 47H10, 54H25, ‎54E50‎
Ram U. Verma, G. J. Zalmai
Tbilisi Math. J. 10 (2), 211-233, (Feb 2017) DOI: 10.1515/tmj-2017-0038
KEYWORDS: Discrete minmax fractional programming, generalized second-order $(\phi,\eta,\rho,\theta,m)$-invex functions, parameter-free sufficient optimality conditions, 90C26, 90C30, 90C32, 90C46, 90C47
Ayazul Hasan, Rafiquddin
Tbilisi Math. J. 10 (2), 235-242, (Feb 2017) DOI: 10.1515/tmj-2017-0039
KEYWORDS: summable modules, fully invariant submodules, $\alpha$-large submodules, 16K20
Back to Top